# SDR SWIA202164138

- Difficulty date: December 4, 2021
- Submitted: February 7, 2022
- Operation: General aviation
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FRAME AT FS320, THE AFT FRAME ATTACH FLANGE AND BETWEEN THE FRAMES    (C CHECK RO 02-03-22)   CORROSION ON PAX DOOR FRAME AT FS320 FOUND TO BE OUT OF LIMITS. REPLACED FRAME REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DWG: 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
